# SDR AALA201705249023

- Difficulty date: April 25, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301800
- Condition: Delaminated
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON AFT GALLEY FLOOR PANEL 261BG, TOP LAYER. REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011, AND IRM 9701 REVISION G.
